Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 439 of 457 found articles
 
 
  Uniform asymptotic evaluation of the continuous spectrum contribution for the Pekeris model
 
 
Title: Uniform asymptotic evaluation of the continuous spectrum contribution for the Pekeris model
Author:
Appeared in: Deep-sea research. Part B: Oceanographic literature review
Paging: Volume 27 (1980) nr. 12 pages 1 p.
Year: 1980
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 439 of 457 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands